However, I took only 1 the first day because it was at night, I was inflamed, and my body hurt because of my rheumatoid arthritis. The next day I took 3 tablets as the doctor had told me. Could this bring me some negative consequence?
No, it will not.
What is it you're worried could bring negative consequences? Not taking 3 the first day, or using Prednisone in general (I assume that's the drug you mean you're taking, as I saw this in the Pill support group, but see you posted in the Prednisone group, too).
What negative consequences are you thinking may occur?
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jan 2011 • 1 answer
Updated 2 Jul 2012 • 3 answers
Doctor put me on a 20 mg of prednisone for five days, was giving 3 course of antibiotics in 7 weeks?
Updated 20 Jun 2015 • 2 answers
Updated 19 Mar 2016 • 2 answers
Updated 28 Nov 2017 • 2 answers